TITLE

606 Effect of resynchronisation therapy in patients with atrial fibrillation

AUTHOR(S)
Lamp, B.; Vogt, J.; Warzok, F.; Faber, L.; Heintze, J.; Hansky, B.; Schulz, U.; K├Ârfer, R.; Horstkotte, D.
PUB. DATE
June 2004
SOURCE
European Journal of Heart Failure. Supplements;Jun2004, Vol. 2 Issue 1, p132
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the study "Effect of Resynchronisation Therapy in Patients With Atrial Fibrillation," by B. Lamp and colleagues is presented.
ACCESSION #
13022570

 

Related Articles

  • Ranolazine.  // Reactions Weekly;10/5/2013, Issue 1472, p33 

    An abstract of the article "Ranolazine maintained sinus rhythm in a patient with refractory symptomatic atrial fibrillation," by S. Sossalla and colleagues is presented.

  • Enoxaparin sodium/heparin/warfarin.  // Reactions Weekly;Jul2015, Vol. 1560 Issue 1, p82 

    An abstract of the article "Challenges of Anticoagulation for Atrial Fibrillation in Patients With Severe Sepsis," by O. S. Darwish and colleagues is presented.

  • Flec-SL: short- versus long-term flecainide after AF cardioversion. Lindsay, Alistair // Heart;Nov2012, Vol. 98 Issue 21, p1607 

    The article presents information regarding a research on comparison of the effect of short and long-term flecainide, an antiarrhythmic drug, treatment after atrial fibrillation.

  • 859 Is it necessary to perform transoesophageal echocardiography before electrical cardioversion in patients with atrial fibrillation? An alternative strategy. Chrissos, D. N.; Tapanlis, E. N.; Sotiropoulos, H. G.; Katsaros, A. A.; Kartalis, A. N.; Stougianos, P. N.; Avgeropoulos, A. K.; Kallikazaros, I. E. // European Journal of Echocardiography;2003, Vol. 4 Issue suppl_1, pS106 

    An abstract of the article "Is it necessary to perform transoesophageal echocardiography before electrical cardioversion in patients with atrial fibrillation? An alternative strategy" by D. N. Chrissos, E. N. Tapanlis, H. G. Sotiropoulos, and colleagues is presented.

  • 86 Cardiac resynchronization therapy in atrial fibrillation:an InSync Italian Registry long-term follow-up. Oliva, F.; Gasparini, M.; Carboni, A.; Zanon, F.; Puglisi, A.; Curnis, A.; Valsecchi, S.; Denaro, A.; InSync/InSync ICD Italian Registries Investigators // European Journal of Heart Failure. Supplements;Jun2006, Vol. 5 Issue 1, p18 

    An abstract of the study "Cardiac resynchronization therapy in atrial fibrillation: an InSync Italian Registry long-term follow-up," by F. Oliva and colleagues, is presented.

  • IN ORDER TO INVESTIGATE THE POTENTIAL MECHANISM OF PIPERINE, WHICH IS THE ACTIVE SUBSTANCE FROM RHODOBRYUM ROSEUM LIMPR.  // Heart;Oct2010 Supplement, pA57 

    An abstract of the article "In Order to Investigate the Potential Mechanism of Piperine, Which Is the Active Substance from Rhodobryum Roseum Limpr" by Kai Ren and colleagues is presented.

  • Dabigatran etexilate.  // Reactions Weekly;9/21/2013, Issue 1470, p19 

    An abstract of the article "Wunderlich syndrome in patient anticoagulated with dabigatran," by J. H. de Gea-Garcia and colleagues is presented.

  • Dexamethasone.  // Reactions Weekly;Nov2014, Vol. 1525 Issue 1, p50 

    An abstract of the article "Presentation of atrial fibrillation following oral dexamethasone treatment in a NF2 patient," by A. L. O. Hebb and colleagues is presented.

  • Dabigatran etexilate.  // Reactions Weekly;Jul2015, Vol. 1561 Issue 1, p67 

    An abstract of the article "Spontaneous choroidal hemorrhage in a patient on dabigatran etexilate (Pradaxa)," by T. S. Kang and colleagues is presented.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics